Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now

3 x Herron Gold Paracetamol Tabsules 20pk

Don't pay $14.85
$7.95
Save $6.90!
  • In Stock - Dispatch in 1 - 2 business days This product is ready to ship from our North Melbourne warehouse. Expect dispatch in 1 - 2 business days.

    Limit per customer: 5

Herron Gold Paracetamol Tabsules provide effective temporary relief of pain and discomfort associated with headaches, muscular aches, osteoarthritis, period pain, cold and flu symptoms and more. Snap up two packs for this awesome price and save. 

Features:

  • 3 x Herron Gold Paracetamol Tabsules 20pk
  • Get a total of 60 tabsules
  • For the temporary relief of:
    • Headaches
    • Muscular aches
    • Osetoarthritis
    • Rheumatics
    • Toothaches
    • Neuralgic conditions
    • Arthritic pain
    • Period pain
    • Cold and flu symptoms
  • ARTG No: 162205
  • Expiry Date: 31/12/2017

Directions:

  • Take with water every 4-6 hours as necessary
  • Adults & children over 12 years: 1-2 tabsules (maximum 8 tabsules per 24 hours)
  • Children 7-12 years: 1 tabsule (maximum 4 tabsules per 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings: 

  • Always read the label
  • Use only as directed
  • Vitamin supplements should not replace a balanced diet
  • If symptoms persist consult your healthcare professional
  • Do not take with other products containing paracetamol, unless otherwise advised

Customer Reviews

4.5

5 Star
121
4 Star
22
3 Star
9
2 Star
2
1 Star
4

23 March 2017

Great value for paracetamol. Smooth capsules great for 12 year old son, learning to swallow tablets.

Was this helpful? YesNo

15 March 2017

good value

Was this helpful? YesNo

09 February 2017

good value

Was this helpful? YesNo

27 January 2017

great price

Was this helpful? YesNo

21 January 2017

they do work at the fraction of the price for other brands

Was this helpful? YesNo